# SDR SWAA2020071493634

- Difficulty date: June 21, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 241DF HAS PEELED UPPER SURFACE FIBERS.  REPAIRED DAMAGE AREA AT CABIN FLOOR PANEL 241DF AS PER SRM 53-00-50-2R-1 REPAIR 1 MATERIAL USED EPOCAST50-A/946 P/O 1671335.
